[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 145-160 Back to browse issues page
Higher Order Moments and Recurrence Relations of Order Statistics from the Exponentiated Gamma Distribution
I. Shawky and A., R. Bakoban A. *
, rbakoban@yahoo.com
Abstract:   (1994 Views)

Order statistics arising from exponentiated gamma (EG) distribution are considered. Closed from expressions for the single and double moments of order statistics are derived. Measures of skewness and kurtosis of the probability density function of the rth order statistic for different choices of r, n and /theta are presented. Recurrence relations between single and double moments of rth order statistics are obtained. Single moment generating function (MGF) is derived in closed form. Also, we establish several recurrence relations between single MGF.

Keywords: Order statistics, recurrence relations, single moments, double moments, moment generating function, exponentiated gamma distribution
Full-Text [PDF 275 kb]   (343 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shawky and I, Bakoban R. Higher Order Moments and Recurrence Relations of Order Statistics from the Exponentiated Gamma Distribution. JSRI. 2009; 5 (2) :145-160
URL: http://jsri.srtc.ac.ir/article-1-116-en.html


Volume 5, Issue 2 (3-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3658